Proceedings of the Japan Academy

On the evolution equations with finite propagation speed

Sigeru Mizohata

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 258-261.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520404

Digital Object Identifier
doi:10.3792/pja/1195520404

Mathematical Reviews number (MathSciNet)
MR0412579

Zentralblatt MATH identifier
0206.40201

Subjects
Primary: 35G10: Initial value problems for linear higher-order equations
Secondary: 35L30: Initial value problems for higher-order hyperbolic equations

Citation

Mizohata, Sigeru. On the evolution equations with finite propagation speed. Proc. Japan Acad. 46 (1970), no. 3, 258--261. doi:10.3792/pja/1195520404. https://projecteuclid.org/euclid.pja/1195520404


Export citation

References

  • [1] L. Garding: Linear hyperbolic partial differential equations with constant coefficients. Acta Math.,85, 1-62 (1951).
  • [2] S. Mizohatai Some remarks on the Cauchy problem. J. of Math. Kyoto Univ., 1, 109-127 (1961).